Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some characterizations of systems of linear differential equations having regular singular solutions


Author: Donald A. Lutz
Journal: Trans. Amer. Math. Soc. 126 (1967), 427-441
MSC: Primary 34.06
DOI: https://doi.org/10.1090/S0002-9947-1967-0206370-7
MathSciNet review: 0206370
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.06

Retrieve articles in all journals with MSC: 34.06


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0206370-7
Article copyright: © Copyright 1967 American Mathematical Society